Web of Science: 1 citations, Scopus: 1 citations, Google Scholar: citations
Classical Planar Algebraic Curves Realizable by Quadratic Polynomial Differential Systems
García, Isaac A. (Universitat de Lleida. Departament de Matemàtica)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 2017
Abstract: In this paper we show examples of planar quadratic differential systems having some famous planar invariant algebraic curves. We carry out a non exhaustive classification taking into account the degree of the invariant algebraic curve. Also we pay particular attention to the Darboux integrability of the systems.
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Note: Número d'acord de subvenció AGAUR/2014/SGR-1204
Note: Número d'acord de subvenció EC/FP7/2012/318999
Note: Número d'acord de subvenció MINECO/ MTM2014-53703-P
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Rights: Tots els drets reservats.
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Darboux integrability ; Invariant algebraic curve ; Quadratic differential system
Published in: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 27 Núm. 9 (2017) , p. 1750141 (12 pages), ISSN 0218-1274(Print)

DOI: 10.1142/S0218127417501413

17 p, 752.4 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2017-11-28, last modified 2019-02-07

   Favorit i Compartir